Benzodiazepines such as clonazepam.
Hi, I'm sorry you haven't received an answer yet. I'm assuming you are coming off of clonazepam? It's not a matter of "when" it's out of your system. The very important things are, how long you have been on it and dosage. Clonazepam is in a class where it is very dangerous, possibly life threatening, if you decrease too quickly. A 10% decrease over a 2-3 wk period will allow your brain to come back to normal & heal at a slow rate, so it does exactly that. Again, I'm not sure exactly what you are asking. Please, if you need more info feel free to ask. Hope all is well with you! Take care...
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2011 • 2 answers
Posted 16 Apr 2013 • 5 answers
Posted 2 Sep 2017 • 2 answers
Posted 13 Oct 2017 • 0 answers
Posted 4 Jan 2018 • 1 answer